# SDR GVN2015F00000

- Difficulty date: August 31, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540300
- Part serial: 142TEC
- Condition: Leaking
- Location: Engine
- Part time: 2,177 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH PRIME PUMP ON, FUEL WAS LEAKING FROM THE OVERBOARD DRAIN IN A STEADY STREAM.  WITH ENGINE RUNNING, FUEL WAS LEAKING FROM THE OVERBOARD DRAIN AT A RATE OF 1 DROP EVERY 2 TO 4 SECONDS.
